On Waring's problem for squares
Acta Arithmetica, Tome 48 (1987) no. 4, pp. 373-377
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_48_4_373_377,
author = {Ernst Seimer},
title = {On {Waring's} problem for squares},
journal = {Acta Arithmetica},
pages = {373--377},
year = {1987},
volume = {48},
number = {4},
doi = {10.4064/aa-48-4-373-377},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-48-4-373-377/}
}
Ernst Seimer. On Waring's problem for squares. Acta Arithmetica, Tome 48 (1987) no. 4, pp. 373-377. doi: 10.4064/aa-48-4-373-377
Cité par Sources :